The Annals of Mathematical Statistics

A Table to Facilitate the Fitting of Certain Logistic Curves

Joshua L. Bailey

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 2, Number 3 (1931), 355-359.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732978

Digital Object Identifier
doi:10.1214/aoms/1177732978

Zentralblatt MATH identifier
0004.26502

JSTOR
links.jstor.org

Citation

Bailey, Joshua L. A Table to Facilitate the Fitting of Certain Logistic Curves. Ann. Math. Statist. 2 (1931), no. 3, 355--359. doi:10.1214/aoms/1177732978. https://projecteuclid.org/euclid.aoms/1177732978


Export citation